MathSciNet Relay Station
MathSciNet bibliographic data
MR2133061 20H10 (11F06)
Nihal, Yilmaz Özgür; Refik, Keskhin Proof of a conjecture related to the parabolic class numbers of some Fuchsian groups. Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 2, 215–222.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement